# SDR ASAA2024110753695

- Difficulty date: November 7, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,793 hours, 19,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A332113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT JOINT AT STA 1088 BETWEEN STGR 16R-17R HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR AT STA 1088 BUTT JOINT BETWEEN STGR 16R-17R ON SKIN P/N 148A3321-13 IAW EA# 800-53EA-27820 REV 00
